# SDR 98ZZZX451

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N330MC
- Make and model: Amd FALCON900
- Aircraft serial: 21
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: U Channel
- Part number: F9EX511111
- Condition: Mismanufactured
- Location: Frame 12 Rt
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AILERON BELLCRANK WAS HITTING FLOOR SPLICE U-CHANNEL.  THE U-CHANNEL WAS NOT CUT AWAY PER BLUEPRINT TO ALLOW CLEARANCE FOR BELLCRANK.  THE BLUEPRINT HAS BEEN REVISED TO PREVENT THIS FROM HAPPENING AGAIN.
